# SDR CALA2023032000817

- Difficulty date: March 20, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 73,974 hours, 31,850 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 40059531748
- Condition: Unknown
- Location: Eng 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ENG2 EPR MODE FAULT ECAM MSG ON TAKEOFF ROLL. REJECTED T/O. PILOT REPORTED THE RTO WAS A LOW ENERGY STOP, LESS THAN 60 FOUND CONNECTOR BACKSHELL CROSS THREADED. PLUG LOCATED ON P2T2 REMOVED BACKSHELL FOUND BROKEN WIRE. KNOTS.  PILOT STATED THE AUTO BRAKES DID NOT ENGAGE. SENSOR UNDER PANEL. UNLOCKED TO CLEAR IDLED 2 ENG FOR 5 MINUTES. FOUND PIN 4 ON 4014KSB BROKEN. REPLACED BROKEN PIN 4. FAULT T2NAI ON FADEC 2B STILL HITS, REMOVED AND REPLACED P2T2 ON E2, PERFORMED OPS CHECKS GOOD.
